Existence of Mild Solutions to a Cauchy Problem Presented by Fractional Evolution Equation with an Integral Initial Condition

Document Type : Research Paper


1 Department of Mathematics, Yazd University, Yazd, Iran.

2 Department of Mathematics, College of Science, Shiraz University, 74811-71466 Shiraz, Iran


In this article, we apply two new fixed point theorems to investigate the existence of mild solutions for a nonlocal fractional Cauchy problem with an integral initial condition in Banach spaces.


Volume 7, Issue 2 - Serial Number 2
December 2016
Pages 185-193
  • Receive Date: 21 December 2015
  • Revise Date: 01 June 2016
  • Accept Date: 25 September 2016